# SDR DALA13068595642

- Difficulty date: December 6, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1073
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1073, RT INBD SEAT TRACK UPPER CROWN CORRODED BEYOND SRM LIMITS AT PREVIOUS BLEND AREA REMOVED CORROSION.  ORIGINAL THICKNESS .715 REMAINING .063 LOSS OF .023 OUT OF LIMITS IAW SRM 53-00-52, PG 101.  REPLACED SECTION OF SEAT TRACK CROWN IAW SRM 53-00-52, REPAIR 4, FIG 201.
